Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Vomiting, sore throat, laryngitis, heartburn, trouble swallowing. Taking prilosec. Causes for symptoms?

I had an episode of severe wretching last night had a somewhat sore throat after vomiting but woke up this am with laryngitis ...could the vomiting be the cause how long will it last and how can i treat it. Also I have had terrible heartburn and trouble swallowing for a week or so. Otc prilosec has not helped...thus where the vomiting came from.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  548
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You are suffering from a very common condition called gastritis. It is often associated with vomiting, retching and heartburn. Your throat irritation is because of the vomiting and retching. You need to take a week long course of proton pump inhibitors and also an anti-emetic for the vomiting. Please consult a physician for the correct dose.
Hope you get well soon
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor